# SDR XV6A2009032000006

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 41,977 hours, 31,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103210
- Condition: Discharged
- Location: Cabin
- Part time: 251 hours, 200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK IAW BOEING 737-400 AMM 33-51-51.
